# SDR SWAA2015042839096

- Difficulty date: March 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 42,898 hours, 19,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL ATTACH BEAM CORRODED BETWEEN BS 727 - 755, LBL 18.5 - 22. R & R SUPPORT IAW SRM.
